# SDR CA150325002

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, R, X
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT WAS HOLDING CLEAR OF THE AIRPORT WAITING CLEARANCE TO LAND WHEN THE NR 1 ENGINE BEGAN TO VIBRATE AND LOSE POWER. ENGINE EVENTUALLY FLAMED OUT, AN EMERGENCY WAS DECLARED AND THE A RUN-ON LANDING MADE.  FIRE WAS OBSERVED COMING FROM THE NR 1 ENGINE AND WAS EXTINGUISHED BY THE AIRPORT FIRE DEPARTMENT.  NO FIRE LIGHT IN THE T-HANDLE AND ENGINE FIRE BOTTLE WAS NOT USED.  THE ENGINE HAS BEEN REMOVED AND DISASSEMBLED WHERE NO OBVIOUS CAUSE NOTED SO FAR. ENGINE WILL BE SENT TO MFG.
